Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Almost split sequences for rational double points

Authors: Maurice Auslander and Idun Reiten
Journal: Trans. Amer. Math. Soc. 302 (1987), 87-97
MSC: Primary 13H10; Secondary 14B05, 16A18
MathSciNet review: 887498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a complete local two-dimensional integrally closed noetherian nonregular Gorenstein domain with maximal ideal $ m$ over an algebraically closed field $ k$, such that $ R/m \simeq k$. Then the category of finitely generated reflexive modules is known to have almost split sequences, and our main result is that the $ AR$-quiver is an extended Dynkin quiver $ {\tilde A_n}$, $ {\tilde D_n}$, $ {\tilde E_6}$, $ {\tilde E_7}$, or $ {\tilde E_8}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 14B05, 16A18

Retrieve articles in all journals with MSC: 13H10, 14B05, 16A18

Additional Information

PII: S 0002-9947(1987)0887498-8
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia